Last reply 6 years ago
MS Treatment Meds Causing Cancer?

besides PML does anyone know of any other cancers caused by MS? and Has anyone had Cancer Cause of a MS Medication?
Need Answers Please and Thanks!

My mom has MS and we think her medication may have caused her just getting cancer possibly.
All Advice and Answer are very much appreciated.
Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


T
6 years ago

Which medication is she on? Some of the more aggressive and newer drugs are associated with cancer risks – but it depends on the drug. Also, the ones that are associated with cancer risks are only linked to certain types of cancers (as far as I know). Cancer risk would be a listed potential side-effect of the drug, if there is a risk.


alexaynsanje
6 years ago

She was on avonex. But I couldn’t find anything, although she said she did when she researched.
I know tysabri has been linked to PML.
But I was wondering about other types of cancers they may cause.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.